Posted by: Patrys | 2008/10/27

Headaches, weight gain, back pain etc.

Good day,
I am 32 year old female and was never pregnant. I`m using Femodene and Lechithin 1200mg or Fat burner every day. I exercise at least 2 times per week that includes cardio. I am struggling with headaches, increase in weight (1.5kg in 3 weeks), lower back pain, fatique, dizziness, unbalance, sometimes increase in heart pulse in rest and lack of energy to do normal day tasks. Today to at to the list, the shakes. My sleep pattern haven`t change. I am using femoden know for 13 years and my menstruation used to start on Tuesdays and know started on Wednesday mornings. 2 weeks ago I`ve started Wednesday night and by Friday morning I was finished. I normaly have light menstraution but know it was even lighter

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Patrys
There may be an underlying problem like an underactive thyroid, kidney disease, diabetes, or heart problems (causing water retention) Please rather see your doctor for an examination as he may need to draw blood for tests to determine the cause of your symptoms.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Patrys | 2008/10/28

Thanks for the advise.
I went to the doctor today. Apparently the problem is a sort of anxiety attacks. I am not sure of that, but I have to go back in two weeks time. He subscripted an anti-depressend.

Reply to Patrys

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.